# SDR AU971418

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 74541
- Condition: Failed
- Location: Eng Nr 3 Cyl Exh
- Component: Lyc
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXHAUST VALVE HEAD HAD APPROXIMATELY 30% MISSING.DAMAGE CAUSED TO THE TOP OF THE PISTON.
